# SDR COMA0060248

- Difficulty date: March 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1007
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 7,944 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL MESSAGE.  REPLACED THE LEFT BPSU.
